On the identifiability conditions in some nonlinear time series models

Jungsik Noh, Sangyeol Lee

Research output: Contribution to journalArticle

Abstract

In this study, we consider the identifiability problem for nonlinear time series models. Special attention is paid to smooth transition GARCH, nonlinear Poisson autoregressive, and multiple regime smooth transition autoregressive models. Some sufficient conditions are obtained to establish the identifiability of these models.

Original languageEnglish (US)
Pages (from-to)395-413
Number of pages19
JournalRevstat Statistical Journal
Volume14
Issue number4
StatePublished - Oct 1 2016

Keywords

  • GARCH-type models
  • Identifiability
  • Nonlinear time series models
  • Poisson autoregressive models
  • Smooth transition autoregressive models
  • Smooth transition GARCH models

ASJC Scopus subject areas

  • Statistics and Probability

Fingerprint Dive into the research topics of 'On the identifiability conditions in some nonlinear time series models'. Together they form a unique fingerprint.

  • Cite this